# SDR DALA2024052705537

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 994 Lbl36-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3837, CORROSION LEVEL 2 WAS FOUND ON THE L/H AND R/H G4C GALLEY SUPPORT WEBS (PN 147A5116-19 AND 147A5116-20), FWD OF THE HARDPOINT FITTINGS AT APPROX. BS 994, LBL 40 AND RBL 39. DAMAGE WAS REMOVED BY BLENDING. CORRECTIVE ACTION: COMPLIED WITH ER/A 618170-14 REV ORIGINAL ATS 320 INSP 25MAY24 ASSOCIATED ER/A 14-618170. (LP 0361676)
